Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Seattle JT

Veteran Member
  • Total Reviews

    0
  • Content Count

    176
  • Joined

  • Last visited

Community Reputation

1 Neutral

1 Follower

About Seattle JT

  • Rank
    Member

Recent Profile Visitors

5429 profile views
  1. Hi. I saw your comment about GLA and carnitine  repairing long term effecs of accutane. Does it work for your? Please answer me ... I’m worried. I use accutane 4 YEARS ago. Since May/2016 I’m suffering this effects... like dry syndrome, ear ringing and join paint. My life was ruinned. Thanks.

    1. Could be, but also could resolve itself post tane. Anyone that tells you 100% one way or the other is lying, wish I could be more specific, but the exact nature of accutane is unknown. How long have you been on tane and what dose, weight? Is it really red or just more noticeably pink? Could just be the tane drying out your skin and causing some irritation.
    2. Accutane could cause you to break out on your face during and even after you have stopped using it. Anybody that says that it cannot happen is lying. I think that you are playing with fire if you currently do not have facial acne. I'm not trying to undermine your back acne, but compared to facial acne its not even close. How bad is your back acne, do you have cystic? Accutane is a serious drug and if you just have back acne that isn't too bad then I would be very careful about using accutan
    3. Meh I'm OK I guess haha. Still have the flushing and joint/muscle issues. Within the last year or so I have developed daily headaches too which sucks, but overall I'm surviving. Glad to hear that mepacrine is still working out for you. Do you plan on staying at that dose long term or continue to ween yourself off it? I'm going to start either L-Car or GLA soon and I was just wondering what dosage you were using for L-Car when you take it? Also, what brand is that borage oil that you take
    4. Thanks matey... I already take 5000IU of Vitamin D3 (in one capsule). Some people take 10,000IU. It seems to help with bones. Plus, I live in England where there is not often enough sunlights to have me outside. I actually take it every day though. Is there a reason you only take it 3 days a week? I do have a multivitamin with 10% RDA Vitamin A, so I guess that's not too bad.. How are you getting on though? Any bad side effects since finishing accutane? I know you had (and if you're like me, p
    5. I agree with Lamarr on this as Omega 3 supplementation was just making things worse for me. I know that you wanted scientific evidence to back that up, but unfortunately you will find very little scientific evidence on the post accutane side effects overall so I can't provide any. The dermatologist that gave me tane straight up denied that accutane could cause my flushing when i came back complaining about it despite the fact that six months prior I had never flushed in my life. Trust me man.
    6. Hey lamarr, Whats up! So you no longer take L-Car? How much GLA are you taking? What made you change your mind about the GLA man? The mepacrine is still working out, no sides, no flushing? Sorry for the barrage of questions, but its been awhile haha.
    7. If you now have dry skin then I would recommend asking your derm for Klaron (sodium sulfacetamide lotion, I use the generic and it works fine). It works really well on my post tane skin and it is super gentle so it can be used indefinitely. I would be careful about going back on accutane, especially if your acne doesn't come back too bad. There is no guarantee that going back on it will lead to a further reduction in your acne and repeated treatments increase the likelihood of side effects.
    8. If you now have dry skin then I would recommend Klaron (I use the generic, but you will find it easier to search klaron than the long generic name). It it a topical lotion that I use as a spot treatment. I used it prior to tane when I had oily skin and it did nothing, but post tane I have pretty dry ish skin and I find it really clears up the acne that I get now. Its really gentle on the skin and your derm will probably prescribe it without a visit so that's good too.. Hope that helps...
    9. To elaborate on what is said here. Accutane is like giving your body huge amounts of vitamin A. Therefore I would avoid supplementing with vitamin A since your son is already receiving a massive dose of A daily. The amount in a multivitamin is probably inconsequential, but accutane is a dangerous and powerful drug so I would be very careful.
    10. IndigoRush, I'm post tane as well and if you're worried about not getting enough vitamins/minerals from your diet then I would recommend taking a generic multivitamin like twice a week. Monday/Thursday or something like that. That way you will be supplementing your diet somewhat, but still not receiving too much vitamin a. At least that is what I do. The one I take is like 100% DV of vitamin a so its not really that much considering that you will only be taking it twice weekly. From my exp
    11. Hey Rob, I disagree with Oil King. Your anxiety may be INCREASING your symptoms or giving you a heightened belief in them, but they probably are real. All of the things that you listed I have seen post tane sufferers have except for like the last couple which are probably due to you being stressed. The perfect example is flushing. I would not consider myself an anxious person, but I flush like crazy in hot environments, stressful environments. I would argue that i get anxious because I flu
    12. Nick, Like I said I wouldn't touch antis. Your derm sounds useless. From what you are saying it sounds like accutane just exacerbated your flushing. The problem with having bad acne and flushing is that treating your acne is most likely going to exacerbate your flushing. I'm completely opposed to you going back on accutane. If it failed to do anything productive the first round I would be very pessimistic about its changes of being positive the second time around especially if you still ha
    13. Hey Oil King, Sorry for the delay. I'm going to end up asking you more questions than I answer, but once you respond then I can be more helpful haha. Do you only flush in the evening? How long ago did you start flushing? Did you take accutane or did you just start developing rosacea naturally? How long do the flushing episodes last? Is it only your cheeks or can it spread to your temple, neck, other parts of your body? What triggers your flushing (temperature, stress, spicy foods, etc)?
    14. Nick, Sorry for the delay, but I don't check all that frequently. Looks like Shantelle and Oli Girl answered your questions, but I'll throw in my two cents as well. How long have you had a thyroid condition? That is intriguing to me because that alone can lead to flushing so I'm curious on how if you had that pre accutane. If you're inclined to try Vitamin K cream then I would just recommend doing a test patch for like a week, otherwise you should be fine. In regards to Fish Oil and Flax
    ×